MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER
Model Number 406124
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/17/2019
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure, the valve on the introducer was leaking blood.Another introducer was used to complete the procedure with no patient consequences.
 
Additional Manufacturer Narrative
The reported event of a leak was confirmed.A leak was noted at the sideport tubing during functional testing.Further analysis revealed that there was sufficient solvent on the sideport tubing.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The reported leak was determined not to be manufacturing related, however, due to the condition of the returned product and the information received, the cause of the reported leak remains unknown.

Brand Name
FAST-CATH HEMOSTASIS INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key8579714
Report Number3005334138-2019-00226
Device Sequence Number13849670
Product Code DYB
UDI-Device Identifier05414734014052
UDI-Public05414734014052
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K914090
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Model Number406124
Device Catalogue Number406124
Device Lot Number6765758
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/17/2019
Supplement Date Received by Manufacturer08/22/2019
Initial Report FDA Received Date05/03/2019
Supplement Report FDA Received Date08/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1